Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 27, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 25, 2015, 5:42 PM CDT for 6 counties in Oklahoma. It was in force for 48 min. 30 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2015, 5:42 PM CDT (22:42 UTC)
- Expired
- Mar 25, 2015, 6:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 46 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 5:45 PM CDT | TSTM WND DMG | Tulsa, OK | NUMEROUS REPORTS OF TREES AND POWER POLES DOWN ON THE NORTHERN SIDE OF THE CITY OF TULSA BETWEEN 545 PM AND 700 PM. MOST OF THESE REPORTS WERE NORTH OF 21ST STREET FROM THE DOWNTOWN AREA TO GARNETT AVENUE. |
| Mar 25, 5:45 PM CDT | HAIL 1.75 | Tulsa, OK | NUMEROUS REPORTS OF QUARTER TO GOLF BALLL SIZED HAIL IN THE CITY OF TULSA...MAINLY NORTH OF 21ST STREET. |
| Mar 25, 5:50 PM CDT | HAIL 1.75 | 4 Se Westport, OK | BEARS GLEN EXIT OFF U.S. 412 NEAR LAKE KEYSTONE. |
| Mar 25, 5:53 PM CDT | HAIL 1 | Sand Springs, OK | |
| Mar 25, 5:57 PM CDT | HAIL 1 | Tulsa, OK | REPORTED AT 71ST STREET AND PEORIA. |
| Mar 25, 5:58 PM CDT | HAIL 1.5 | Mannford, OK | |
| Mar 25, 5:59 PM CDT | HAIL 0.88 | Sperry, OK | |
| Mar 25, 6:00 PM CDT | HAIL 2 | 1 W Sand Springs, OK | |
| Mar 25, 6:02 PM CDT | TORNADO | Tulsa, OK | EF-0 DAMAGE FOUND NEAR MINGO/ADMIRAL WITH A SHORT TORNADO PATH LENGTH. |
| Mar 25, 6:05 PM CDT | TSTM WND DMG | Owasso, OK | TREE DOWN NEAR 66TH NORTH AND 129TH EAST. |
| Mar 25, 6:05 PM CDT | HAIL 3 | Sand Springs, OK | |
| Mar 25, 6:07 PM CDT | HAIL 1.75 | 3 Se Sand Springs, OK | NEAR BERRYHILL. |
| Mar 25, 6:10 PM CDT | TSTM WND DMG | 8 E Tulsa, OK | LARGE WOODEN SWINGSET BLOWN OVER. NEAR 31ST STREET AND 193RD EAST AVE. |
| Mar 25, 6:11 PM CDT | HAIL 1 | 4 N Tulsa, OK | REPORTED AT APACHE AND SHERIDAN. |
| Mar 25, 6:12 PM CDT | HAIL 4.25 | Tulsa, OK | SOFTBALL HAIL AT CAHNDLER PARK. |
| Mar 25, 6:13 PM CDT | TSTM WND DMG | Tulsa, OK | POWERLINES DOWN AT ADMIRAL AND SHERIDAN. |
| Mar 25, 6:15 PM CDT | TSTM WND DMG | Tulsa, OK | REPORT OF ROOFS BLOWN OFF HOMES IN 15TH AND HARVARD AREA. |
| Mar 25, 6:15 PM CDT | TSTM WND GST 65 | Tulsa, OK | ESTIMATED 60-70 MPH WINDS AT ADMIRAL AND SHERIDAN. |
| Mar 25, 6:15 PM CDT | HAIL 1.75 | 2 Se Sand Springs, OK | GOLF BALL SIZE HAIL AT BERRYVILLE. |
| Mar 25, 6:18 PM CDT | HAIL 1 | Tulsa, OK | AT 161ST E. AVE AND I-44. |
| Mar 25, 6:19 PM CDT | HAIL 1 | Tulsa, OK | IN DOWNTOWN TULSA. |
| Mar 25, 6:24 PM CDT | HAIL 1.75 | Catoosa, OK | CAUSE CONSIDERABLE DAMAGE TO AUTOS. |
| Mar 25, 6:26 PM CDT | TSTM WND GST 60 | Tulsa, OK | INFLOW WINDS REPORTED AT 145TH E. AVE AND THE BROKEN ARROW EXPRESSWAY. |
| Mar 25, 6:26 PM CDT | TSTM WND GST 80 | 2 W Catoosa, OK | SPOTTER REPORT OF 80-100 MPH INFLOW WINDS. |
| Mar 25, 6:28 PM CDT | HAIL 1 | Catoosa, OK | |
| Mar 25, 6:29 PM CDT | HAIL 1.75 | Tulsa, OK | REPORTED AT ADMIRAL AND SHERIDAN. |
| Mar 25, 6:30 PM CDT | TSTM WND DMG | Tulsa, OK | LARGE TREE UPROOTED AT 15TH AND LOUISVILLE. |
| Mar 25, 6:30 PM CDT | TSTM WND DMG | Tulsa, OK | GLASS DOOR SHATTERED ON 1ST FLOOR OF BUILDING HOUSING WFO TULSA. |
| Mar 25, 6:30 PM CDT | HAIL 1.25 | Tulsa, OK | 21ST AND YALE. |
| Mar 25, 6:33 PM CDT | TSTM WND DMG | Catoosa, OK | WINDOWNS BLOWN OUT OF HOMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 27 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 2:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1301 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
179
WUUS54 KTSA 252242
SVRTSA
OKC037-113-117-131-143-147-252330-
/O.NEW.KTSA.SV.W.0027.150325T2242Z-150325T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
542 PM CDT WED MAR 25 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA...
SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
PAWNEE COUNTY IN NORTHEAST OKLAHOMA...
SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
TULSA COUNTY IN NORTHEAST OKLAHOMA...
SOUTHERN WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 630 PM CDT
* AT 540 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SKIATOOK TO OILTON...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...KEYSTONE STATE PARK...
SPERRY...VERA...COLLINSVILLE...SAND SPRINGS...OWASSO...GRAY...TULSA
INTERNATIONAL AIRPORT...TULSA...CLAREMORE...SAPULPA...VERDIGRIS...
CATOOSA...JENKS RIVERSIDE AIRPORT...TIAWAH AND JENKS.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 205 AND 258.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3616 9665 3655 9610 3635 9543 3631 9547
3616 9571 3616 9576 3613 9576 3595 9602
3603 9663 3615 9663
TIME...MOT...LOC 2243Z 278DEG 34KT 3633 9598 3604 9649
HAIL...1.25IN
WIND...60MPH
$$1 follow-up statement
764
WWUS54 KTSA 252258
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
558 PM CDT WED MAR 25 2015
OKC037-113-117-131-143-147-252330-
/O.CON.KTSA.SV.W.0027.000000T0000Z-150325T2330Z/
CREEK OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
558 PM CDT WED MAR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WASHINGTON...TULSA...SOUTHERN ROGERS...PAWNEE...SOUTHEASTERN OSAGE
AND NORTHERN CREEK COUNTIES IN NORTHEAST OKLAHOMA UNTIL 630 PM CDT...
AT 555 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OWASSO TO SAND SPRINGS TO DRUMRIGHT...AND MOVING EAST
AT 40 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...90 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES WILL
BE HEAVILY DAMAGED OR DESTROYED. HOMES AND BUSINESSES WILL
HAVE SUBSTANTIAL ROOF AND WINDOW DAMAGE. EXPECT EXTENSIVE
TREE DAMAGE AND POWER OUTAGES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...GRAY...OWASSO...TULSA
INTERNATIONAL AIRPORT...TULSA...CLAREMORE...VERDIGRIS...CATOOSA...
TIAWAH...JENKS RIVERSIDE AIRPORT...SAPULPA AND JENKS
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 205 AND 257.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. TAKE COVER NOW. GO TO A DESIGNED SHELTER SUCH AS A
SAFE ROOM OR STORM CELLAR IF AVAILABLE. OTHERWISE...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF SEEKING
SHELTER IN A BASEMENT...BE SURE TO GET BENEATH SOMETHING STURDY. IF
IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST
SUBSTANTIAL SHELTER. THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3650 9594 3635 9544 3631 9547 3616 9571
3616 9576 3613 9576 3595 9602 3603 9663
3615 9663 3616 9664
TIME...MOT...LOC 2258Z 278DEG 34KT 3631 9581 3611 9613
3602 9655
HAIL...1.25IN
WIND...90MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:46 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Mar 25, 3:46 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT WED MAR 25 2015
.DISCUSSION...
MAIN CONCERN FOR THIS FORECAST PACKAGE IS THE THREAT OF SEVERE
WEATHER AND FLASH FLOODING THIS AFTERNOON AND INTO TONIGHT.
A WARM FRONT HAS LIFTED NORTHWARD ACROSS EASTERN OKLAHOMA AND
WESTERN ARKANSAS THIS AFTERNOON...REACHING JUST SOUTH OF THE
KANSAS/OKLAHOMA BORDER. SOUTHERLY WINDS SOUTH OF THIS BOUNDARY
HAVE ADVECTED WARMER AND MOIST AIR NORTHWARD INTO THE AREA SETTING
THE STAGE FOR SHOWER AND THUNDERSTORM DEVELOPMENT. A COLD FRONT
CURRENTLY STRETCHED ACROSS EASTERN KANSAS DOWN INTO NORTHWEST
OKLAHOMA WILL PUSH SOUTHEAST INTO THE REGION LATE THIS AFTERNOON
AND THROUGH THE EVENING. STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG THIS BOUNDARY...AND THEN SURGE SOUTHWARD
ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS LATER TONIGHT. MODEL
AND SOUNDING DATA SUGGEST THAT THE STORMS WILL INITIALLY DEVELOP
AS DISCRETE CELLS ACROSS NORTHEAST OKLAHOMA AND POSSIBLY FAR
NORTHWEST ARKANSAS...THEN TRANSITION INTO A LINE OF STORMS ALONG
THE FRONT AND PUSH SOUTHEASTWARD. ALL MODES OF SEVERE WEATHER ARE
POSSIBLE...WITH THE MAIN TORNADO THREAT ASSOCIATED WITH THE
INITIAL DISCRETE STORMS ACROSS NORTHEAST OKLAHOMA...FOLLOWED BY A
TRANSITION TO A SIGNIFICANT WIND THREAT AS THE COLD POOL DEVELOPS
AND THE SYSTEM SHIFTS SOUTH. VERY LARGE HAIL WILL ALSO BE LIKELY
THROUGHOUT THE EVENT...WITH THE STRONGEST STORMS CAPABLE OF
PRODUCING HAIL STONES OVER 2 INCHES. THE STORMS ARE EXPECTED TO
PASS OVER THE SAME LOCATIONS ACROSS NORTHEAST OKLAHOMA AND INTO
NORTHWEST ARKANSAS...ALLOWING VERY HEAVY RAINFALL TO OCCUR.
BETWEEN 2 AND 3 INCHES OF RAIN ARE POSSIBLE BETWEEN INTERSTATE 44
AND INTERSTATE 40...WHERE A FLASH FLOOD WATCH HAS BEEN ISSUED.
VERY STRONG NORTHWEST WINDS WILL ALSO DEVELOP BEHIND THE
FRONT...GUSTING NEAR 40 MILES PER HOUR AT TIMES...MAINLY AFFECTING
LOCATIONS ALONG AND NORTH OF INTERSTATE 44. THE PRECIPITATION WILL
END FROM NORTHWEST TO SOUTHEAST OVERNIGHT AND INTO THURSDAY
MORNING...COMPLETELY EXITING THE AREA BY MID DAY THURSDAY.
FOR THE REST OF THE WORK WEEK...COOLER AND DRIER CONDITIONS WILL
DEVELOP...WITH A SLIGHT CHANCE FOR LIGHT PRECIPITATION FRIDAY AS
AN UPPER LEVEL DISTURBANCE PASSES ACROSS EASTERN KANSAS INTO
MISSOURI. TEMPERATURES WILL WARM FOR THE WEEKEND...FOLLOWED BY
ANOTHER CHANCE FOR SHOWERS AND STORMS EARLY NEXT WEEK...AS A LOW
PRESSURE SYSTEM DRAGS A COLD FRONT ACROSS THE CENTRAL AND SOUTHERN
PLAINS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 42 60 39 59 / 80 10 10 0
FSM 50 63 40 62 / 80 30 0 0
MLC 46 60 39 61 / 80 20 0 0
BVO 41 58 35 57 / 70 10 10 0
FYV 43 53 34 54 / 90 20 10 10
BYV 42 53 34 52 / 90 30 20 10
MKO 45 59 38 59 / 90 20 0 0
MIO 41 55 35 53 / 90 10 20 10
F10 45 59 39 59 / 90 10 0 0
HHW 50 63 40 66 / 70 20 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ056-OKZ057-OKZ058-
OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071.
AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
SHORT TERM...05
LONG TERM....16Hazardous weather outlook, Mar 25, 4:55 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 455 PM CDT WED MAR 25 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 455 PM CDT WED MAR 25 2015 ...SEVERE THUNDERSTORMS AND FLASH FLOODING POSSIBLE TONIGHT.... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...MID-EVENING. DISCUSSION... SCATTERED STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A WARM FRONT ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON. LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO WILL BE POSSIBLE WITH THESE STORMS. THESE INITIAL STORMS WILL ALSO BE SLOW MOVING... RESULTING IN LOCALLY HEAVY RAINFALL AND THE RISK OF FLASH FLOODING. BY EARLY THIS EVENING...THE STORMS WILL CONGEAL INTO A MORE SOLID LINE OF STORMS THAT WILL THEN PROGRESS SOUTHEAST ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE MAIN SEVERE WEATHER THREAT WILL TRANSITION TO DAMAGING WINDS DURING THIS TIME FRAME. LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THE STORMS THIS EVENING. NORTHERLY WINDS WILL INCREASE THIS EVENING AND OVERNIGHT FOLLOWING THE PASSAGE OF A COLD FRONT. WIND GUSTS MAY EXCEED 40 MILES AN HOUR AT TIMES ACROSS PARTS OF NORTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...HIGH WIND POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... WARM WEATHER AND MOISTURE RETURN OVER THE WEEKEND WILL AGAIN SET THE STAGE FOR THUNDERSTORMS AS A COLD FRONT TRAVERSES THE REGION MONDAY INTO TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Mar 25, 5:11 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 4 SE SAND SPRINGS 36.10N 96.06W
03/25/2015 E1.25 INCH TULSA OK TRAINED SPOTTER
0458 PM HAIL 3 S TULSA 36.09N 95.92W
03/25/2015 E0.75 INCH TULSA OK TRAINED SPOTTER
0501 PM HAIL ROGERS 36.33N 94.12W
03/25/2015 E0.88 INCH BENTON AR PUBLIC
&&
CASLocal storm report, Mar 25, 5:14 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
514 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL LOWELL 36.26N 94.13W
03/25/2015 E1.50 INCH BENTON AR PUBLIC
&&
CASLocal storm report, Mar 25, 5:21 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TORNADO WAR EAGLE 36.27N 93.94W
03/25/2015 BENTON AR TRAINED SPOTTER
PROBABLE RAIN WRAPPED TORNADO. TREE DAMAGE.
&&
RJSLocal storm report, Mar 25, 5:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
534 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 4 SE WESTPORT 36.18N 96.27W
03/25/2015 E2.50 INCH PAWNEE OK TRAINED SPOTTER
0530 PM TSTM WND GST 4 SE WESTPORT 36.18N 96.27W
03/25/2015 E80.00 MPH PAWNEE OK TRAINED SPOTTER
&&
CASLocal storm report, Mar 25, 5:41 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 3 S LOWELL 36.21N 94.13W
03/25/2015 E1.50 INCH BENTON AR BROADCAST MEDIA
1.5 INCH HAIL IN BETHEL HEIGHTS.
&&
CASLocal storm report, Mar 25, 5:42 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
542 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL LOWELL 36.26N 94.13W
03/25/2015 E1.75 INCH BENTON AR PUBLIC
&&
CASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 7:01 PM CDT | Special Weather Statement | TSA | Haskell | 29 min |
| Mar 24, 8:00 PM CDT | Special Weather Statement | TSA | Latimer | 45 min |
| Mar 24, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 41 min |
| Mar 24, 8:26 PM CDT | Special Weather Statement | TSA | Pushmataha | 34 min |
| Mar 24, 8:45 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 45 min |
| Mar 24, 9:00 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Mar 24, 9:28 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 47 min |
| Mar 24, 9:48 PM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| Mar 24, 10:23 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Mar 24, 10:47 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 28 min |
| Mar 25, 2:55 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more | 25 hr |
| Mar 25, 2:38 PM CDT | River Flood Warning | TSA | Adair | 45 hr |
| Mar 25, 2:38 PM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| Mar 25, 3:20 PM CDT | Special Weather Statement | TSA | Creek | 25 min |
| Mar 25, 3:24 PM CDT | Special Weather Statement | TSA | Adair | 36 min |
| Mar 25, 3:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 45 min |
| Mar 25, 3:35 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 40 min |
| Mar 25, 3:40 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 50 min |
| Mar 25, 3:45 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 45 min |
| Mar 25, 4:04 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 41 min |
| Mar 25, 4:07 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 33 hr |
| Mar 25, 4:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 50 min |
| Mar 25, 4:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Mar 25, 4:36 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 39 min |
| Mar 25, 4:40 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Washington | 50 min |
| Mar 25, 4:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 20 min |
| Mar 25, 5:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 42 min |
| Mar 25, 5:13 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee, Tulsa | 32 min |
| Mar 25, 5:22 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee, Tulsa | 38 min |
| Mar 25, 5:28 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 3 hr |
| Mar 25, 5:39 PM CDT | Tornado Warning | TSA | Creek, Osage, Tulsa | 36 min |
| Mar 25, 5:45 PM CDT | Tornado Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 30 min |
| Mar 25, 6:01 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Creek, Mayes, Osage, Pawnee, Rogers and 3 more | 59 min |
| Mar 25, 6:04 PM CDT | Tornado Warning | TSA | Creek, Mayes, Osage, Rogers, Tulsa, Wagoner | 26 min |
| Mar 25, 6:16 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 32 min |
| Mar 25, 6:17 PM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa | 4 hr |
| Mar 25, 6:29 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 31 min |
| Mar 25, 6:33 PM CDT | Tornado Warning | TSA | Delaware, Mayes | 27 min |
| Mar 25, 6:35 PM CDT | Tornado Warning | TSA | Mayes, Rogers | 25 min |
| Mar 25, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Creek, Delaware, Mayes, Rogers and 2 more | 49 min |
| Mar 25, 6:58 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.